MathSciNet Relay Station
MathSciNet bibliographic data
MR584073 58G25 (10J25 12A70)
Vignéras, Marie-France Variétés riemanniennes isospectrales et non isométriques. (French) Ann. of Math. (2) 112 (1980), no. 1, 21–32.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement